# SDR EISA95416

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, AT STATION 380 STRINGER 18LT, HAS DENTS OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLERS IAW SRM 53-30-3 FIG 3.  (M)
